Posted by: Ethel de Wit | 2009-09-23

Skin condition

I have big patches of painful red moist skin under my large breasts. I alwys keep it clean and dry and treat it with Canex T or Quadriderm crem, but it keeps re-occuring between a week or two. I do not know what to do. My doctor said he cannot help me.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ethel
This is probably a yeast infection called Candida. Try Lamisil cream and keep the area dry by powdering with Mycostatin feet powder. Wear cotton onderwear that absorbs sweat and a well fitting bra, so that the breasts don't droop. One can also use oral anti yeast medication like Sporanox. Quadriderm contains cortisone that may thin the skin and suppress immunity so try and avoid using it too often
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Jerry | 2014-03-25

i have cuts under my navel and i have been using CanexT cream for 3days now is it going to help me

Reply to Jerry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.